# SDR SWAA2024102836862

- Difficulty date: September 11, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFF PLATE IS CRACKED FWD AND AFT OF THE EDGE BEND.<[01] RECEIVED NEW SCUFF PLATE PART NUMBER 141A8431-3. PO#2074280 INSTALLATION WILL BE ACCOMPLISHED ON N/R TTG8Q002FJXM. STEP 10;[02] VERIFIED STEP 1
